Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 85, NWS Louisville, KY

May 19, 2005Hardin County, Larue County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 19, 2005, 9:59 PM EDT for Hardin County, Larue County, Kentucky. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2005, 9:59 PM EDT (01:59 UTC)
Expired
May 19, 2005, 10:46 PM EDT
In force
47 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Hardin County, KY, Larue County, KY

The radar

The Louisville radar (KLVX), 41 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 1:50 PM EDTSevere Thunderstorm WatchSPC8 hr
May 19, 4:55 PM EDTSevere Thunderstorm WatchSPC7 hr
May 19, 9:50 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2005-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2005-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
395 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1504 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 200200
SVRLMK
KYC093-123-200245-
/O.NEW.KLMK.SV.W.0085.050520T0159Z-050520T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
959 PM EDT THU MAY 19 2005

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARDIN COUNTY IN NORTH CENTRAL KENTUCKY
  LARUE COUNTY IN NORTH CENTRAL KENTUCKY

* UNTIL 1045 PM EDT(945 PM CDT)

* AT 956 PM EDT(856 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ELIZABETHTOWN...
  OR ABOUT 35 MILES SOUTH OF LOUISVILLE...AND MOVING SOUTHEAST AT 20
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELIZABETHTOWN BY 1000 PM EDT (900 PM CDT)
  HODGENVILLE BY 1025 PM EDT(925 PM CDT)

REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY 
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
OFFICE IN LOUISVILLE.

LAT...LON 3743 8579 3756 8586 3744 8589 3744 8603
      3757 8613 3761 8626 3778 8617 3783 8600
      3800 8599 3796 8595 3782 8575 3760 8561
      3755 8564 3751 8554 3749 8556 3742 8574

$$

JARVIS
3 follow-up statements
000 
WWUS53 KLMK 200214
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1014 PM EDT THU MAY 19 2005

KYC093-123-200245-
/O.CON.KLMK.SV.W.0085.000000T0000Z-050520T0245Z/
HARDIN KY-LARUE KY-
1014 PM EDT THU MAY 19 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1045 PM EDT(945 PM
CDT) FOR LARUE AND HARDIN COUNTIES...

AT 1012 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS STRETCHING ACROSS CENTRAL HARDIN COUNTY 
AND NORTHERN LARUE COUNTY.  THE LINE WAS MOVING SOUTH AT 45 MPH.  
STRONG WINDS IN EXCESS OF 60 MPH WILL AFFECT GLENDALE...TONIEVILLE 
AND ATHERTONVILLE.

LAT...LON 3743 8579 3756 8586 3744 8589 3744 8603
      3757 8613 3761 8626 3778 8617 3783 8600
      3800 8599 3796 8595 3782 8575 3760 8561
      3755 8564 3751 8554 3749 8556 3742 8574

$$

JARVIS
000 
WWUS53 KLMK 200230
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1030 PM EDT THU MAY 19 2005

KYC093-123-200245-
/O.CON.KLMK.SV.W.0085.000000T0000Z-050520T0245Z/
HARDIN KY-LARUE KY-
1030 PM EDT THU MAY 19 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1045 PM EDT(945 PM
CDT) FOR LARUE AND HARDIN COUNTIES...

AT 1030 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS ACROSS SOUTHERN HARDIN AND 
CENTRAL LARUE COUNTY.  THE LINE OF STORMS WAS MOVING SOUTHEAST AT 45 
MPH.  AT THIS TIME...THE HIGHEST THREAT OF HIGH WINDS EXISTS ACROSS 
SOUTHERN HARDIN AND SOUTHERN LARUE COUNTIES.  WINDS IN EXCESS OF 60 
MPH ARE LIKELY IN THESE AREA.  ADDITIONALLY...INTENSE LIGHTNING AND 
TORRENTIAL RAINS WILL ACCOMPANY THESE STORMS.

LAT...LON 3743 8579 3756 8586 3744 8589 3744 8603
      3757 8613 3761 8626 3778 8617 3783 8600
      3800 8599 3796 8595 3782 8575 3760 8561
      3755 8564 3751 8554 3749 8556 3742 8574

$$

JARVIS
000 
WWUS53 KLMK 200246
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1046 PM EDT THU MAY 19 2005

KYC093-123-200255-
/O.EXP.KLMK.SV.W.0085.000000T0000Z-050520T0245Z/
HARDIN KY-LARUE KY-
1046 PM EDT THU MAY 19 2005

...THE SEVERE THUNDERSTORM WARNING FOR LARUE AND HARDIN COUNTIES
EXPIRES AT 1045 PM EDT(945 PM CDT)...

AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE THUNDERSTORMS ACROSS FROM FAR SOUTHERN HARDIN COUNTY TO 
SOUTHERN LARUE COUNTY.  THESE STORMS HAVE DECREASED IN INTENSITY AND 
THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER...MODERATE TO HEAVY 
RAIN WILL CONTINUE ACROSS SOUTHERN HARDIN AND MUCH OF LARUE COUNTY 
FOR THE NEXT HOUR OR SO.

LAT...LON 3743 8579 3756 8586 3744 8589 3744 8603
      3757 8613 3761 8626 3778 8617 3783 8600
      3800 8599 3796 8595 3782 8575 3760 8561
      3755 8564 3751 8554 3749 8556 3742 8574

$$

JARVIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 8:42 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 19, 8:42 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
842 PM EDT THU MAY 19 2005

.UPDATE...
LARGE AREAS OF THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUE TO REPEAT
OVER THE SAME PLACES WITH ADDITIONAL DEVELOPMENT UPSTREAM OVER
ILLINOIS AND INDIANA. WATER PROBLEMS HAVE ALREADY BEGUN AND WILL
CONTINUE OVERNIGHT. THUS HAVE ISSUED A FLASH FLOOD WATCH FOR THE
ENTIRE AREA FOR OVERNIGHT.

UPDATE...
UPDATED GRIDS AND ZONES TO REFLECT NEW SEVERE THUNDERSTORM WATCH FOR
EASTERN SECTIONS OF THE CWFA. SCATTERED STRONG STORMS ARE EXPECTED
TO CONTINUE THROUGH THE REST OF THE AFTERNOON INTO THE EVENING HOURS
AS THEY TREK EASTWARD ACROSS THE AREA.

SHORT TERM(TONIGHT THROUGH SUNDAY AFTERNOON):

MOST IMPORTANT PROBLEM IS DEALING WITH THE SEVERE WEATHER THREAT
ACROSS THE FA THIS EVENING INTO TONIGHT. PRIMARY SEVERE WEATHER
THREAT LOOKS TO BE DAMAGING AND HAIL.

EXPECT A RATHER EXTENDED PERIOD OF SHOWER AND THUNDERSTORM ACTIVITY
TONIGHT. THE BEST SYNOPTIC SCALE FORCING WITH COOLER TEMPERATURES
ALOFT AND STEEPER LAPSE RATES WILL NOT MOVE INTO THE REGION UNTIL
THE EVENING AND OVERNIGHT HOURS.

ONCE THIS ACTIVITY CLEARS THE FA DURING FRIDAY...DRY AND PLEASANT
WEATHER FOR THE REMAINDER OF THE SHORT TERM. ONLY MODEST CHANGES TO
CURRENT FORECAST TRENDS WERE NEEDED FOR THE SHORT TERM.

LONG TERM (SUNDAY NIGHT THROUGH WEDNESDAY)...

MODELS HAVE BEEN COMING INTO BETTER AGREEMENT WITH FORMATION OF REX
BLOCK ACROSS NEW ENGLAND FOR THE EARLY PART OF NEXT WEEK. UPPER HIGH
IS EXPECT TO PERSIST NEAR THE LABRADOR STRAIT...WHILE A CLOSED LOW
IS EXPECTED FARTHER SOUTH ACROSS NEW ENGLAND. WITH THIS STAGNANT
PATTERN...AND WITH A RIDGE ACROSS THE DESERT SOUTHWEST. NORTHWEST
FLOW WILL BECOME ESTABLISHED ACROSS THE LOWER OHIO VALLEY. A COLD
FRONT EXPECTED LATE SUNDAY INTO MONDAY WILL BRING A REINFORCING SHOT
OF COOL AIR...WHICH WILL DROP MONDAYS TEMPERATURES CONSIDERABLY
FROM THOSE OF SUNDAY.

GFS IS THE STRONGEST AND FARTHEST WEST WITH THE POSITION OF THE
CLOSED LOW MONDAY AND TUESDAY...RETROGRADING THE CENTER OF THE LOW
WESTWARD OVER NEW YORK. IF THIS VERIFIES...BOTH MONDAY AND TUESDAY
WILL TREND COOLER WITH QUITE A BIT OF CLOUDS. FOR NOW...FEEL THAT
ECMWF MODEL HAS BETTER...FARTHER EAST...HANDLE ON ULTIMATE POSITION
OF CLOSED LOW. FOLLOWING ECMWF CHOICE...WILL GO WITH PARTLY CLOUDY
AND SEASONAL TEMPERATURES MONDAY AND TUESDAY.

MORE ZONAL FLOW WILL RE-ESTABLISH ITSELF ACROSS LOWER OHIO VALLEY
WEDNESDAY AND THURSDAY...WITH SLIGHTLY WARMER TEMPERATURES ACROSS
THE REGION. WILL CONTINUE A CHANCE OF CONVECTION WEDNESDAY NIGHT AND
THURSDAY AS A DISTURBANCE MOVES EAST OF THE LOWER MISSOURI VALLEY.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
.IN...SEVERE THUNDERSTORM WATCH UNTIL 1000 PM EDT/900 PM CDT/EST.
FLASH FLOOD WATCH OVERNIGHT.
.KY...SEVERE THUNDERSTORM WATCH UNTIL 1000 PM EDT/900 PM CDT/EST
ALONG AND WEST OF A LINE FROM HENRY COUNTY...TO LARUE COUNTY...TO
SIMPSON COUNTY. SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT EDT/1100 PM
CDT ALONG AND EAST OF A LINE FROM FRANKLIN COUNTY...TO MARION
COUNTY...TO ALLEN COUNTY. FLASH FLOOD WATCH OVERNIGHT ALL AREAS.

&&

13/AB/JSD
Hazardous weather outlook, May 19, 11:30 AM EDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1130 AM EDT THU MAY 19 2005

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-200830-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-
BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY-
CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY-
FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-
HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY-
JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY-
MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY-
NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN-
RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY-
TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY-
WOODFORD KY-
INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM...
BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...
DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN...
GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN...
JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON...
LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE...
NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE...
SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL CITY...
TOMPKINSVILLE...VERSAILLES...WINCHESTER
1130 AM EDT (1030 AM CDT) THU MAY 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL INDIANA AND
CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS WILL BECOME MORE NUMEROUS LATER THIS
AFTERNOON. THE STORM PREDICTION CENTER HAS CONTINUED A SLIGHT RISK
FOR SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND OVERNIGHT. DEEP
SOUTHWESTERLY FLOW AT MID LEVELS WILL BE FAVORABLE FOR ISOLATED
OCCURRENCES OF DAMAGING WINDS AND SOME SEVERE HAIL.

OVERNIGHT TONIGHT...AN UPPER LEVEL LOW...WITH COOL MID LEVEL
TEMPERATURES...WILL MOVE SOUTHEASTWARD ACROSS THE OHIO RIVER.
ANOTHER ROUND OF CONVECTION IS EXPECTED TONIGHT WITH MARGINALLY
SEVERE HAIL AND FREQUENT LIGHTNING POSSIBLE. THERE COULD WELL BE A
BREAK IN THUNDERSTORM ACTIVITY THIS EVENING BETWEEN CONVECTION THIS
AFTERNOON AND LATER TNGT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN SUNDAY NIGHT AND MONDAY
AS WELL AS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

JSD

In the hours before

Local storm report, May 19, 9:21 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
921 PM EDT THU MAY 19 2005...COR COUNTY

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             4 NW OLMSTEAD           36.79N 87.07W
05/19/2005  1.75 INCH        LOGAN              KY   TRAINED SPOTTER

            GOLFBALL SIZE HAIL ALONG HIGHWAY 68.

&&

MRC
Local storm report, May 19, 9:29 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
929 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     FLASH FLOOD      NEW ALBANY              38.30N 85.83W
05/19/2005                   FLOYD              IN   TRAINED SPOTTER

            THREE TO FOUR FEET OF WATER WAS REPORTED ON EBERSOL
            STREET IN NEW ALBANY.

&&

MRC
Local storm report, May 19, 9:35 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
935 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     FLASH FLOOD      CLARKSVILLE             38.32N 85.77W
05/19/2005                   CLARK              IN   TRAINED SPOTTER

            NUMEROUS ROADS CLOSED DUE TO HEAVY RAIN IN CLARKSVILLE
            AND JEFFERSONVILLE.

&&

MRC
Local storm report, May 19, 9:42 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
942 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     RICHMOND                37.74N 84.29W
05/19/2005                   MADISON            KY   LAW ENFORCEMENT

            TREES WERE DOWNED.

&&

MRC
Local storm report, May 19, 9:47 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
947 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     FLOOD            WINCHESTER              38.00N 84.19W
05/19/2005                   CLARK              KY   LAW ENFORCEMENT

            3FT OF WATER REPORTED OVER PARTS OF I-64 IN CLARK
            COUNTY...RELAYED FROM STATE PARTOL FROM NWS JACKSON.
            EXACT LOCATION UNKNOWN.

&&
Local storm report, May 19, 9:54 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
954 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             5 W RUSSELLVILLE        36.84N 86.98W
05/19/2005  1.75 INCH        LOGAN              KY   LAW ENFORCEMENT

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 8:12 PM EDTFlash Flood WarningLMKFranklin93 min
May 19, 8:15 PM EDTSevere Thunderstorm WarningLMKNicholas30 min
May 19, 8:31 PM EDTFlash Flood WarningLMKAnderson, Bourbon, Bullitt, Clark, Fayette, Franklin and 10 more119 min
May 19, 8:35 PM EDTSevere Thunderstorm WarningLMKFayette25 min
May 19, 8:50 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark40 min
May 19, 8:57 PM EDTSevere Thunderstorm WarningLMKLogan63 min
May 19, 9:16 PM EDTSevere Thunderstorm WarningLMKMadison44 min
May 19, 9:18 PM EDTTornado WarningLMKLogan49 min
May 19, 9:35 PM EDTSevere Thunderstorm WarningLMKBreckinridge40 min
May 19, 9:50 PM EDTFlash Flood WarningLMKBoyle, Garrard, Larue, Lincoln, Madison, Marion and 3 more3 hr
May 19, 9:56 PM EDTSevere Thunderstorm WarningLMKNelson49 min
May 19, 10:04 PM EDTSevere Thunderstorm WarningLMKLogan, Simpson64 min
May 19, 10:15 PM EDTSevere Thunderstorm WarningLMKMarion46 min
May 19, 10:27 PM EDTFlash Flood WarningLMKAnderson, Bullitt, Clark, Fayette, Franklin, Jefferson and 4 more2 hr
May 19, 10:34 PM EDTFlash Flood WarningLMKHenry, Oldham, Trimble116 min
May 20, 12:40 AM EDTFlash Flood WarningLMKGrayson, Hart2 hr
May 20, 1:21 AM EDTFlash Flood WarningLMKAllen, Barren, Clinton, Cumberland, Metcalfe, Monroe84 min
May 20, 2:29 AM EDTFlash Flood WarningLMKWarren2 hr
May 20, 2:46 AM EDTFlash Flood WarningLMKBarren, Edmonson, Grayson, Hart3 hr
May 20, 4:30 AM EDTFlash Flood WarningLMKWarren3 hr
May 20, 5:45 AM EDTFlash Flood WarningLMKBarren, Edmonson, Grayson, Hart2 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.